# SDR ASOA201201115

- Difficulty date: April 2, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 30,217 hours, 26,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FWD EQUIPMENT BAY FLOOR SUPPORT AT FS 193.00 IS CRACKED APPROX .5L.  REPAIRED IAW REO 601R-53-11-245, REV B.
